Solumedrol iv push doses

Common Questions and Answers about Solumedrol iv push doses

solumedrol

Sorry to hear about the Kaiser ER experience. Too many person in the medical field are ignorant on the subject of MS. I am "bumping" your message up because I think (not sure) that Tegretol should be taken daily to keep away the TN pain. Perhaps when this flare calms down a bit you can decide to taper off of it. Others here have a lot of firsthand experience with TN. I've never had it but I hope someone else will jump in with what they know.
And not only did I take lots of prednisone (up to 80mg daily) I also received an IV jolt of a drug called <span style = 'background-color: #dae8f4'>solumedrol</span> which is a very powerful immunosuppressant. And yet I remained UND all along during my month and a half stint of steroid use and went on to SVR just fine afterwards with only 41 week of tx (and with reduced riba dosage throughout too).
With 1b genotype, those large doses may not be as good as longer duration with moere reasonable doses. Those are some huge doses, you must have been in pretty good shape to tolerate those. My opinion is that longer treatment at more tolerable doses will be more effective than shorter treatment at higher doses. I am not familiar with your situation, sir, so that is just a general opinion.
Other short-term complications of steroid therapy include weight gain, flushed cheeks, facial swelling, and a metallic taste (when using IV Solu-Medrol). If a patient does not respond to IV methylprednisolone, the next line treatment may be intravenous immune globulin (IVIG). This is an intravenous treatment using a blood product which has been shown to reduce the activity in certain immune diseases, including ADEM. Treatment is usually given for a few hours daily over five days for ADEM.
Your systems posted on June 22, 2007 are exactly the same as I'm going through plus more. Here is the question I just posed to the neurology forum, which goes into more detail about what they are. Is there any update on your condition or a diagnosis that you have received? Please share. It's been almost a year since my first symptoms developed - visual problems - transient obscurations of vision that got progressively worse. The opthamologist said my optic nerves were elevated.
I had a stent placed - which became infected (into hospital for IV antibiotics), then it was replaced. Finally was sent to a gastroenterologist who recognized likely AIP and sent me to a subspecialist who performed an endoscopic ultrasound which showed typical hypoechoic texturing at the head of the pancreas. And the diagnostic IgG4 test was about 8x higher than normal. A 6 wk run of prednisone saw the IgG4 numbers drop considerably.
MedHelp Health Answers